... now look sick and weak no muscles what so ever help has anyone else experienced this
Are you feeling better yet? I have read many story's like yours on other sites. many people say that they start feeling them selves again with in a few weeks to months after completing treatment. It seems those with high viral loads and or liver damage have the hardest time with treatment,and the longest recovery time after treatment.
I'm on week 5 and worry about not feeling better when I complete treatment. I was a very active person Biking hiking staying fit was my life.
please keep us (me) informed about your post Harvoni experience it is very important to know what to expect and such.
. Thanks and be Well
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2016 • 4 answers
Posted 17 May 2016 • 3 answers
Posted 18 Apr 2017 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 3 answers
3 days after starting Harvoni I received an injection for hep A B. Will this cancel out the Harvoni?
Posted 13 days ago • 0 answers